# SDR DALA2022031801805

- Difficulty date: March 17, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N955AT
- Make and model: Boeing 717-200
- Aircraft serial: 55017
- Aircraft time: 57,886 hours, 40,566 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON UPPER AREA OF OUTBD ELEVATOR TAB AT LH HORIZONTAL STABILIZER. SUMMARY OF NRC 00083: LH GEARED TAB WAS REMOVED AND SAME WAS INSTALLED PER B717 AMM 27-31-05. ALSO WAS REPAIRED PER B717 SRM 51-70-09-2R-5 AND SRM 51-70-09-0G. (LP #2160054)
